Alert archive / North Carolina / Gale Warnings in 2014
Gale Warning 6, NWS Wilmington, NC
NWS Wilmington, NC issued this gale warning at Feb 15, 2014, 5:08 AM EST. It took effect at Feb 15, 2014, 9:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 5:08 AM EST (10:08 UTC)
- In effect from
- Feb 15, 2014, 9:00 AM EST
- Expired
- Feb 15, 2014, 6:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
177 WHUS72 KILM 151008 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 508 AM EST SAT FEB 15 2014 AMZ250-252-254-256-151800- /O.EXT.KILM.SC.Y.0016.000000T0000Z-140215T1400Z/ /O.NEW.KILM.GL.W.0006.140215T1400Z-140215T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 508 AM EST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING. * WINDS...WEST TO NORTHWEST 25 TO 35 KT...WITH FEW TO OCCASIONAL GUSTS UP TO 40 KT THIS MORNING AND AFTERNOON. * SEAS...5 TO 9 FEET...UP TO 10 FT OUTER WATERS OFF CAPE FEAR. A RATHER LARGE RANGE OF SIGNIFICANT SEAS WILL OCCUR DUE TO THE STRONG OFFSHORE TRAJECTORY IN THE WIND FIELDS. DOMINATE PERIODS WILL RUN 5 TO 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DOUGH
2 follow-up statements
571 WHUS72 KILM 151733 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1233 PM EST SAT FEB 15 2014 AMZ250-252-254-256-152300- /O.CON.KILM.GL.W.0006.000000T0000Z-140215T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1233 PM EST SAT FEB 15 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS TO 40 KT. * SEAS...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
659 WHUS72 KILM 152259 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 559 PM EST SAT FEB 15 2014 AMZ250-252-254-256-160400- /O.EXP.KILM.GL.W.0006.000000T0000Z-140215T2300Z/ /O.NEW.KILM.SC.Y.0017.140215T2300Z-140216T0400Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 559 PM EST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Feb 15, 5:04 AM EST, 4 minutes earlier.
Area forecast discussion, Feb 15, 5:04 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
504 AM EST SAT FEB 15 2014
.SYNOPSIS...
A QUICK MOVING COLD FRONT WILL CROSS THE AREA THIS MORNING
BRINGING A QUICK SHOT OF RAIN. ANOTHER COLD FRONT WILL PUSH
THROUGH LATE SUNDAY...BUT IT LOOKS DRY. A WARMING TREND WITH ABOVE
NORMAL TEMPERATURES WILL GEAR UP NEXT WEEK AS HIGH PRESSURE
REMAINS OFFSHORE AND PERSISTENT SOUTHWEST WINDS DEVELOP.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 345 AM SATURDAY...RATHER FAST MOVING POTENT S/W UPPER TROF
TO SWING ACROSS THE FA THIS MORNING...REACHING THE NEW ENGLAND
COAST THIS EVENING. AT THE SFC...LOW PRESSURE WILL TRACK ACROSS
THE AREA THIS MORNING TO OFF THE NC COAST AROUND MIDDAY TODAY.
THE DYNAMICS OF THIS S/W TROF AND AVAILABLE MOISTURE WILL PRODUCE
PCPN MAINLY EARLY THIS MORNING THRU THE LATE MORNING HOURS. THIS
ACTIVITY WILL EXIT NE OF THE ILM CWA AROUND MIDDAY. MODELS
IN DECENT AGREEMENT THAT ONCE THE UPPER S/W TROF AND ACCOMPANYING
SFC LOW PUSH TO THE COAST...RAPID INTENSIFICATION WILL OCCUR AS IT
ACCELERATES TO THE NORTHEAST...FURTHER AWAY FROM THE FA. LOOKING
AT CLEARING SKIES BEHIND THE DEPARTING LOW LATER THIS AFTERNOON
AND NIGHT...ONLY TO PARTIALLY CLOUD UP FROM WEST TO EAST OVERNIGHT
AS THE NEXT S/W UPPER TROF...CLIPPER...APPRAOCHES FROM THE NW.
FOR THE MOST PART FOLLOWED A COMPROMISE AMONGST THE AVAILABLE
MODEL MOS GUIDANCE FOR BOTH OF TODAYS MAX AND TONIGHTS MIN.
THE PROBLEM CHILD WITH THIS FORECAST WILL BE THE WINDS FOR THE
DAYLIGHT SATURDAY HOURS. INTENSIFICATION OF THE SFC LOW ONCE IT
REACHES THE ATLANTIC WATERS OFF NC...WILL LIKE BOMB AS IT
ACCELERATES TO THE NE AWAY FROM THE ILM CWA THIS AFTERNOON AND
NIGHT. THE SFC PRESSURE PATTERN WILL YIELD SW WINDS BECOMING W TO
NW LATER THIS MORNING AND THRU THIS AFTERNOON. THE SFC PG WILL
TIGHTEN DRAMATICALLY ACROSS THE FA EVEN AS IT ACCELERATES NE OF
THE AREA LATER TODAY...THUS INDICATING THE EXPLOSIVE NATURE OF
THIS LOW. WIND SPEEDS EARLY THIS MORNING AROUND 10 MPH...WILL
INCREASE TO 15 TO 25 MPH WITH OCCASIONAL GUSTS UP TO 30+ MPH. THE
IMMEDIATE COASTAL COUNTIES WILL SEE 20 TO 30 MPH WITH OCCASIONAL
GUSTS UP TO 35+ MPH. FOR THIS EVENING AND TONIGHT...WILL BE
LOOKING AT A DIMINISHING TREND TO THE WINDS AS THE SFC PG QUICKLY
RELAXES. WIND ADVISORY THRESHOLDS WILL NOT BE MET. HOWEVER...WITH
TREES...POWER LINES AND OTHER STRUCTURES HAVING WEAKENED FROM THE
WEEKS WINTRY WEATHER...THE HAZARDOUS WEATHER OUTLOOK AND A SPECIAL
WEATHER STATEMENT WILL BE ISSUED TO HIGHLIGHT ADDITIONAL DAMAGE
MAY BE POSSIBLE FROM THE GUSTY WINDS.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 315 AM SATURDAY...THE MID LEVEL PATTERN WILL BE IN TRANSITION
DURING THE PERIOD FROM THE SEEMINGLY ENDLESS EAST COAST TROUGH TO
MORE OF A ZONAL FLOW THROUGH THE PERIOD. AT THE SURFACE THE
PATTERN WILL BE WEAK WITH THE BEST PRESSURE PATTERN OCCURRING
EARLY MONDAY AS A WEAK BACK DOOR FRONT RESETS THE THERMAL
PROFILES. NO POPS THROUGH THE PERIOD AND AS FAR AS
TEMPERATURES...SUNDAY AND MONDAY WILL BE SIMILAR AS THE FRONT
MITIGATES ANY MODERATING. FOR HIGHS EXPECT 50S BOTH DAYS AND LOWS
WILL BE COOLER MONDAY WITH WARM AIR ADVECTION INCREASING READINGS
SOMEWHAT TUESDAY MORNING.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 315 AM SATURDAY...MEDIUM RANGE GUIDANCE CONTINUES TO ADVERTISE A
SIGNIFICANT PATTERN CHANGE FROM BASICALLY A ZONAL FLOW TO A BROAD
SOUTHEAST FLOW ACROSS THE SOUTHEAST BY THE END OF THE PERIOD. MID
LEVEL TROUGHING DEVELOPS IN THE ROCKIES AND IS NOT THE
DEEPEST/STRONGEST TROUGH THUS THE SOUTHWEST FLOW ACROSS THE
SOUTHEAST IS NOT THAT AMPLIFIED BUT CERTAINLY STRONG ENOUGH TO
PROVIDE A GOOD WARMUP. AT THE SURFACE...A DECAYING FRONT MOVING WEST
TO EAST WITH THE INITIAL ZONAL CONFIGURATION WILL MOVE ACROSS
TUESDAY AND WEDNESDAY WARRANTING A CONTINUATION OF MINIMAL POPS.
LATER IN THE WEEK A SYSTEM MAKES A RUN TO THE COAST WITH MINIMAL
POPS AS WELL. OVERALL EXPECT ANY FORCING MECHANISMS TO BE WEAK WITH
ONLY NUISANCE QPF. TEMPERATURES QUICKLY WARM INTO THE 70S FOR HIGHS
MOSTLY INLAND WITH LOWS IN THE 50S.
&&
.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
AS OF 06Z...EXPECT VFR TO PREVAIL THROUGH THE MUCH OF THE
PRE-DAWN SATURDAY HOURS. COULD EXPERIENCE LOWERED CIGS AND VIS
CREATING MVFR CONDITIONS BY DAYBREAK ON SATURDAY. THIS IS IN
ASSOCIATION WITH AN APPROACHING UPPER LEVEL WEATHER SYSTEM AND
ASSOCIATED SFC LOW. CONDITIONS THEN IMPROVE TO VFR BY SATURDAY
AFTERNOON AS THE LOW AND UPPER LEVEL S/W TROF QUICKLY LIFT NE.
AT OR JUST BEFORE DAYBREAK...THE RAINFALL ACTIVITY WILL INCREASE IN
AREAL COVERAGE BUT REMAIN ON THE LIGHT SIDE THUS CREATING MVFR
CONDITIONS FROM LOWERED CEILINGS AND POSSIBLY FROM VISIBILITY.
SW-W WINDS WILL INCREASE BY OR JUST AFTER DAYBREAK. WITH SUSTAINED
SFC WINDS INCREASING TO AROUND 15 KTS AND GUSTS AROUND 25 KTS. WINDS
WILL FURTHER INCREASE BY MIDDAY SATURDAY AND CONTINUE THRU OUT THE
AFTERNOON...WITH W-NW WINDS SUSTAINED AT 15-20 KT AND GUSTS UP TO
30 KTS. WINDS WILL SUBSIDE BY OR JUST AFTER SUNSET SATURDAY.
RAINFALL WILL BE ON THE LIGHT SIDE AND SHOULD TAPER OFF BY EARLY
AFTERNOON AS THIS SYSTEM STARTS TO INTENSIFY AS IT ACCELERATES TO
THE NE...AWAY FROM THE LOCAL AREA.
EXTENDED OUTLOOK...THE EXTENDED PERIOD WILL FEATURE MAINLY VFR
CONDITIONS.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 400 AM SATURDAY...SMALL CRAFT ADVISORY REMAINS IN EFFECT UP
TO 9AM THIS MORNING...FOLLOWED BY THE GALE WARNING IN EFFECT 6PM
EARLY THIS EVENING. A SCA WILL LIKELY FOLLOW THE GALES THIS
EVENING.
MAIN DILEMMA FOR THIS FORECAST CONCERNS THE WINDS PROGGED BY THE
MODELS AS THE POTENT UPPER S/W TROF AND ACCOMPANYING SFC LOW PUSH
ACROSS THE WATERS THIS MORNING...AND ITS BOMBING PHASE AS IT
ACCELERATES NORTHEAST OF THE AREA THIS AFTERNOON. THE GFS SFC
PRESSURE GRADIENT ARE SLIGHTLY TIGHTER THEN THE OTHER AVAILABLE
MODELS. WILL LEAN TOWARD THIS OUTPUT...AND FORECAST WINDS AT 25
TO 35 KT...WITH GUSTS UP TO 40 KT MAINLY LATER THIS MORNING AND
EARLY AFTERNOON. THUS SATISFYING THE GALE WARNING THRESHOLDS.
SIGNIFICANT SEAS WILL PEAK THIS MORNING AND INTO THE AFTERNOON
HOURS PRIOR TO WIND DIRECTIONS BECOMING NW. THE OFFSHORE
TRAJECTORY IN THE WIND FIELD THIS AFTERNOON AND TONIGHT...WILL
LIMIT THE FETCH AVAILABLE FOR BUILDING THE SIG SEAS. IN FACT...THE
SIG. SEAS WILL ACTUALLY SUBSIDE FROM THESE STRONG OFFSHORE WINDS
LATER THIS AFTERNOON AND EVENING. DOMINATE PERIODS WILL RUN 5 TO 7
SECONDS.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 315 AM SATURDAY...TEPID WINDS FOR MOST OF THE DAY SUNDAY AS A
WEAK PRESSURE PATTERN PREVAILS. EXPECT SOUTHWEST WINDS OF TEN KNOTS
OR LESS. LATE SUNDAY INTO EARLY MONDAY A BACKDOOR FRONT OR SURGE
MOVES ACROSS FROM THE NORTH WITH NORTH TO NORTHEAST WINDS OF 10-15
KNOTS. BY LATE MONDAY THE PATTERN RELAXES AGAIN WITH A SOUTH TO
SOUTHWEST FLOW DEVELOPING AROUND 15 KNOTS. SIGNIFICANT SEAS DONT
REALLY GET A CHANCE TO BUILD WITH THE BRIEF SURGE AND 2-3 FEET
SHOULD PREVAIL.
LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 315 AM SATURDAY...SOUTHWEST WINDS WILL BE THE MAIN THEME FOR THE
EXTENDED MARINE FORECAST. QUASI BERMUDA HIGH PRESSURE WILL RIDGE IN
FROM THE EAST WITH A WEAK COLD FRONT MOVING ACROSS WELL TO THE
NORTH. WIND SPEEDS WILL BE MODEST WITH THE RELATIVELY WEAK PRESSURE
PATTERN HOVERING AROUND TEN KNOTS. THE FRONT WILL INCREASE THE
GRADIENT LATE WEDNESDAY WARRANTING AN INCREASE OF WINDS TO 10-15
KNOTS. SIGNIFICANT SEAS WILL BE REPRESENTATIVE OF THE WINDS WITH 2-3
FEET AND MAYBE AN INCREASE INTO THE 2-4 FOOT RANGE LATE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 AM EST THIS MORNING FOR AMZ250-
252-254-256.
GALE WARNING FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING
FOR AMZ250-252-254-256.
&&
SYNOPSIS...SHK
NEAR TERM...DCH
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...DCH/SGLHazardous weather outlook, Feb 15, 4:11 AM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 411 AM EST SAT FEB 15 2014 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-161100- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 411 AM EST SAT FEB 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. FOR TODAY... DURING THIS MORNING...W TO NW WINDS WILL INCREASE TO 20 TO 30 MPH WITH FEW GUSTS UP TO 35 MPH BY MIDDAY AND CONTINUING THIS AFTERNOON. THESE GUSTY W TO NW WINDS COULD PRODUCE ADDITIONAL DAMAGE TO TREES ...POWER LINES AND VARIOUS STRUCTURES WEAKENED AND/OR DAMAGED FROM THE WINTRY WEATHER THIS PAST WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-161100- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 411 AM EST SAT FEB 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. FOR TODAY... DURING THIS MORNING...W TO NW WINDS WILL INCREASE TO 20 TO 30 MPH WITH OCCASIONAL TO FREQUENT GUSTS UP TO 35 MPH BY MIDDAY AND CONTINUING THIS AFTERNOON. THESE GUSTY W TO NW WINDS COULD PRODUCE ADDITIONAL DAMAGE TO TREES ...POWER LINES AND VARIOUS STRUCTURES WEAKENED AND/OR DAMAGED FROM THE WINTRY WEATHER THIS PAST WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-161100- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 411 AM EST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:01 AM EST | River Flood Warning | ILM | Robeson | 5 days |
| Feb 15, 5:59 PM EST | Small Craft Advisory | ILM | 6 hr |
Nearby
Gale Warnings in North Carolina, 2014Every gale warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.